# SDR 7ORR202309150036

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: General aviation
- Aircraft: N270LE
- Make and model: Gulstm GVI
- Aircraft serial: 6164
- Aircraft time: 2,364 hours, 1,147 cycles
- Engine: Rroyce BR700710A110
- Engine time: 2,373 hours, 1,160 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Fractured
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPT 1 BLADE RELEASE #2 ENGINE, AND SUBSEQUENT COLLATERAL DAMAGE TO TRAILING TURBINE STAGES; WHICH COULD RESULT IN ENGINE FAILURE AND SUBSEQUENT SINGLE ENGINE OPERATION. BORESCOPE INSPECTION WAS INITIATED AT THE BEHEST OF ROLLS-ROYCE DEUTSCHLAND LTD & CO KG ESCHENWEG 11, DAHLEWITZ, 15827 BLANKENFELDE-MAHLOW, GERMANY BASED UPON ENGINE HEALTH MONITORING DATA; AND PERFORMED BY THIS REPAIR STATION UNDER ITS D100 AUTHORITY. ENGINE WAS DETERMINED TO BE REJECTED IAW AMM 72-00-00 3. B (2). DETAILED INFORMATION ON BLADE P/N WILL NEED TO BE OBTAINED FROM NEXT MAINTENANCE PROVIDER.  NOTE: FORM DID NOT TAKE ACCURATE TT / TC DATA, ACTUAL DATA IS:  AIRCRAFT TOTAL TIME:  2364:49, AIRCRAFT TOTAL LANDINGS:  1147, #2 ENGINE TIMES SINCE NEW:  2373:53, #2 ENGINE CYCLES SINCE NEW:  1160
